JOURNAL BROWSE
Search
Advanced SearchSearch Tips
X-LIFTING MODULES OVER RIGHT PERFECT RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
X-LIFTING MODULES OVER RIGHT PERFECT RINGS
Chang, Chae-Hoon;
  PDF(new window)
 Abstract
Keskin and Harmanci defined the family B(M,X)
 Keywords
right perfect ring;lifting module;exchange property;
 Language
English
 Cited by
1.
ON THE DECOMPOSITION OF EXTENDING LIFTING MODULES,;;

대한수학회보, 2009. vol.46. 6, pp.1069-1077 crossref(new window)
2.
Characterizations of Several Modules Relative to the Class of B(M, X),;;

Kyungpook mathematical journal, 2013. vol.53. 1, pp.37-47 crossref(new window)
1.
Rings Whose Nonsingular Modules Have Projective Covers, Ukrainian Mathematical Journal, 2016, 68, 1, 1  crossref(new windwow)
2.
ON THE DECOMPOSITION OF EXTENDING LIFTING MODULES, Bulletin of the Korean Mathematical Society, 2009, 46, 6, 1069  crossref(new windwow)
3.
Characterizations of Several Modules Relative to the Class of B(M, X), Kyungpook mathematical journal, 2013, 53, 1, 37  crossref(new windwow)
 References
1.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Second edition. Graduate Texts in Mathematics, 13. Springer-Verlag, New York, 1992

2.
G. Azumaya, F. Mbuntum, and K. Varadarajan, On M-projective and M-injective modules, Pacific J. Math. 59 (1975), no. 1, 9-16 crossref(new window)

3.
Y. Baba and K. Oshiro, Artinian Rings and Related Topics, Lecture Note

4.
H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488 crossref(new window)

5.
J. Clark, C. Lomp, N. Vanaja, and R. Wisbauer, Lifting modules, Birkhauser Boston, Boston, 2007

6.
N. V. Dung, N. V. Huynh, P. F. Smith, and R. Wisbauer, Extending Modules, With the collaboration of John Clark and N. Vanaja. Pitman Research Notes in Mathematics Series, 313. Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1994

7.
M. Harada, Factor Categories with Applications to Direct Decomposition of Modules, Lecture Notes in Pure and Applied Mathematics, 88. Marcel Dekker, Inc., New York, 1983

8.
D. Keskin and A. Harmanci, A relative version of the lifting property of modules, Algebra Colloq. 11 (2004), no. 3, 361-370

9.
Y. Kuratomi and C. Chang, Lifting modules over right perfect rings, Comm. Algebra 35 (2007), no. 10, 3103-3109 crossref(new window)

10.
S. R. Lopez-Permouth, K. Oshiro, and S. T. Rizvi, On the relative (quasi-)continuity of modules, Comm. Algebra 26 (1998), no. 11, 3497-3510 crossref(new window)

11.
S. H. Mohamed and B. J. Muller, Continuous and Discrete Modules, London Mathematical Society Lecture Note Series, 147. Cambridge University Press, Cambridge, 1990

12.
N. Orhan and D. K. Tutuncu, Characterizations of lifting modules in terms of cojective modules and the class of B(M,X), Internat. J. Math. 16 (2005), no. 6, 647-660 crossref(new window)

13.
K. Oshiro, Semiperfect modules and quasisemiperfect modules, Osaka J. Math. 20 (1983), no. 2, 337-372

14.
K. Oshiro, Lifting modules, extending modules and their applications to QF-rings, Hokkaido Math. J. 13 (1984), no. 3, 310-338 crossref(new window)

15.
R. B. Warfield, A Krull-Schmidt theorem for infinite sums of modules, Proc. Amer. Math. Soc. 22 (1969), 460-465

16.
R. Wisbauer, Foundations of Module and Ring Theory, A handbook for study and research. Revised and translated from the 1988 German edition. Algebra, Logic and Applications, 3. Gordon and Breach Science Publishers, Philadelphia, PA, 1991